# SDR FDEA201104091413

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53833132210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM NDT REPORT EVIDENCE OF CRACK DISCREPENCIES FROM FASTENERS AT FR 54 STR 13 RT AND STR 5 RT. REPAIR CARRIED OUT IAW EA6-5330-149428.  DAMAGE FOUND TO BE MECHANICAL DAMAGE AND NOT CRACKED.
